# SDR 20000404SH025

- Difficulty date: February 7, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Blade Socket
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB CRACKED IN THE BLADE SOCKET AREA.
